Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 322, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 16, 2017, 9:10 PM CDT for Jasper County, Jones County, Mississippi. It was in force for 65 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2017, 9:10 PM CDT (02:10 UTC)
- Expired
- Jun 16, 2017, 10:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Jasper County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 89 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:15 PM CDT | TSTM WND DMG | 2 Sw Ellisville, MS | TREE FELL ON A VEHICLE ON HWY 11 SOUTH ELLISVILLE. |
| Jun 16, 9:16 PM CDT | TSTM WND DMG | 7 Sse Taylorsville, MS | TREE DOWNED ON MASON CREEK RD. |
| Jun 16, 9:17 PM CDT | TSTM WND DMG | 6 Sse Taylorsville, MS | NUMEROUS TREES DOWNED IN THE BIG CREEK/HEBRON COMMUNITY AREA, INCLUDING ALONG MASON CREEK RD AND CARTER DEES RD. |
| Jun 16, 9:20 PM CDT | TSTM WND DMG | 7 Sw Soso, MS | A TREE WAS DOWNED ACROSS BEN PITTS RD. |
| Jun 16, 9:20 PM CDT | TSTM WND DMG | 7 Sw Soso, MS | A TREE WAS DOWNED ON MORNING STAR RD. |
| Jun 16, 9:20 PM CDT | TSTM WND DMG | 8 Sw Soso, MS | BUNCH OF TREES DOWN, TREE FELL ON A ROOF OF A HOME ON MORNING STAR RD. |
| Jun 16, 9:20 PM CDT | TSTM WND DMG | 8 Sw Soso, MS | ROOF DAMAGE FROM A TREE FALLING THROUGH A HOME ON RIVER DRIVE/HEBRON CENTERVILLE RD. |
| Jun 16, 9:20 PM CDT | TSTM WND DMG | 8 Sw Soso, MS | TREE WAS DOWNED ACROSS HEBRON CENTERVILLE RD NEAR MORNING STAR RD. |
| Jun 16, 9:21 PM CDT | TSTM WND DMG | 8 Sw Soso, MS | TREE DOWN ON A ROOF ON ONE HOME, SIDING RIPPED OFF ON ANOTHER HOME NEARBY-- KNIGHT CIRCLE RD/HEBRON CENTERVILLE RD. |
| Jun 16, 9:22 PM CDT | TSTM WND DMG | 8 Ene Seminary, MS | A TREE FELL ON POWER LINES ALONG LOWERY CREEK RD. |
| Jun 16, 9:22 PM CDT | TSTM WND DMG | 8 W Ellisville, MS | TREE DOWNED ON RIVER RD NEAR MS HWY 588. |
| Jun 16, 9:22 PM CDT | TSTM WND DMG | 9 Wnw Ellisville, MS | TREE DOWNED ON OAKEY WOODS LN. |
| Jun 16, 9:23 PM CDT | TSTM WND DMG | 6 Sw Soso, MS | TREE CUT THROUGH THE MIDDLE OF A CAMPER. |
| Jun 16, 9:23 PM CDT | TSTM WND DMG | 8 Ssw Soso, MS | SEVERAL TREES WERE DOWNED ON KNIGHT CIR. |
| Jun 16, 9:25 PM CDT | TSTM WND DMG | 8 W Ellisville, MS | A TREE WAS DOWNED ONTO A POWER LINE ON MS HIGHWAY 588 NEAR BLACKWELL LOOP. |
| Jun 16, 9:27 PM CDT | TSTM WND DMG | 6 S Soso, MS | A TREE WAS DOWNED ACROSS DALE KEYES RD. |
| Jun 16, 9:28 PM CDT | TSTM WND DMG | 8 Ese Seminary, MS | A TREE WAS DOWNED ON A POWER LINE ALONG GUTHRIE CARTER RD. |
| Jun 16, 9:29 PM CDT | TSTM WND DMG | 4 Wsw Ellisville, MS | TREE LIMBS DOWNED ONTO POWER LINES CAUSING A FIRE ALONG JORDAN RD. |
| Jun 16, 9:33 PM CDT | TSTM WND DMG | 4 S Ellisville, MS | A TREE WAS DOWNED ON A POWER LINE ALONG OLD SCHOOL HOUSE RD. |
| Jun 16, 9:35 PM CDT | TSTM WND DMG | 4 Nne Laurel, MS | A TREE WAS DOWNED ACROSS THE ROAD AT HOY RD AND HOUSTON RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 20 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 12:42 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
855
WUUS54 KJAN 170210
SVRJAN
MSC061-067-170315-
/O.NEW.KJAN.SV.W.0322.170617T0210Z-170617T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
910 PM CDT FRI JUN 16 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southern Jasper County in east central Mississippi...
Jones County in southeastern Mississippi...
* Until 1015 PM CDT
* At 909 PM CDT, a severe thunderstorm was located over Taylorsville,
or 8 miles southwest of Stringer, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Laurel, Ellisville, Stringer, Bay Springs, Sandersville, Moss,
Eastabuchie, Ovett, Mill Creek, Tuckers Crossing, Moselle and Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3180 8940 3180 8932 3201 8932 3202 8931
3185 8895 3144 8895 3143 8940
TIME...MOT...LOC 0209Z 328DEG 43KT 3181 8939
HAIL...<.75IN
WIND...60MPH
$$
CME3 follow-up statements
220
WWUS54 KJAN 170229
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
929 PM CDT FRI JUN 16 2017
MSC061-067-170315-
/O.CON.KJAN.SV.W.0322.000000T0000Z-170617T0315Z/
Jasper MS-Jones MS-
929 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN JASPER AND JONES COUNTIES...
At 928 PM CDT, a severe thunderstorm was located near Tuckers
Crossing, or near Ellisville, moving southeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Laurel, Ellisville, Stringer, Bay Springs, Sandersville, Moss,
Eastabuchie, Ovett, Mill Creek, Tuckers Crossing, Moselle and Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3180 8940 3180 8932 3201 8932 3202 8931
3185 8895 3144 8895 3143 8940
TIME...MOT...LOC 0228Z 313DEG 51KT 3163 8915
HAIL...<.75IN
WIND...60MPH
$$
DC144
WWUS54 KJAN 170241
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
941 PM CDT FRI JUN 16 2017
MSC061-170250-
/O.CAN.KJAN.SV.W.0322.000000T0000Z-170617T0315Z/
Jasper MS-
941 PM CDT FRI JUN 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JASPER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern and east central Mississippi.
LAT...LON 3166 8940 3181 8926 3182 8895 3144 8895
3143 8940
TIME...MOT...LOC 0240Z 324DEG 45KT 3150 8916
$$
MSC067-170315-
/O.CON.KJAN.SV.W.0322.000000T0000Z-170617T0315Z/
Jones MS-
941 PM CDT FRI JUN 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR JONES COUNTY...
At 940 PM CDT, a severe thunderstorm was located 7 miles east of
Moselle, or 7 miles south of Ellisville, moving southeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Laurel, Ellisville, Sandersville, Mill Creek, Tuckers Crossing,
Eastabuchie, Moselle, Ovett and Soso.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3166 8940 3181 8926 3182 8895 3144 8895
3143 8940
TIME...MOT...LOC 0240Z 324DEG 45KT 3150 8916
HAIL...<.75IN
WIND...60MPH
$$
DC796
WWUS54 KJAN 170311
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1011 PM CDT FRI JUN 16 2017
MSC067-170321-
/O.EXP.KJAN.SV.W.0322.000000T0000Z-170617T0315Z/
Jones MS-
1011 PM CDT FRI JUN 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR JONES COUNTY WILL EXPIRE AT
1015 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern Mississippi.
LAT...LON 3166 8940 3181 8926 3182 8895 3144 8895
3143 8940
TIME...MOT...LOC 0311Z 328DEG 43KT 3099 8939
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:37 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 16, 6:37 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Jackson MS 637 PM CDT Fri Jun 16 2017 .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: The threat for SHRA/TSRA will linger well into the night as extra lift associated with a disturbance helps to maintain convection beyond sunset and this will keep the threat for IFR category ceilings/vsby relatively high at most sites. Outside of the SHRA/TSRA, expect mainly VFR conditions with some potential for early morning fog. Additional storms could redevelop for locations mainly east of the GWO/JAN corridor Saturday afternoon. /EC/ && .DISCUSSION... Through Saturday: Thunderstorms have been increasing in coverage over the northern half of the forecast area over the past few hours as lift from the combined MCV/disturbance aloft filters southeast into the Lower MS Valley. The atmosphere across our region is very unstable with surface-based CAPE values ranging from 3500 to 5000 j/kg currently and some dry air aloft is helping enhance the threat for storms producing gusty (and possibly damaging) winds from microbursts. There is also a decent amount of deep layer wind shear in place (by summer standards) and this aspect of the environment will likely lead to one or two storm clusters aggregating within the next few hours along and north of I-20, and then advancing more or less southeastward into southern zones late this afternoon into the evening. The going severe thunderstorm watch will be kept in place through 9 pm in all areas at this juncture to cover the damaging wind threat from storms. There will also be a more secondary risk of hail. It is likely at least some portions of watch in northern and western zones will be able to be dropped from the watch before the official 9 pm expiration time. There have recently been some signals showing up for late tonight in high resolution model output suggesting convection could again pop up along the lingering convergent boundary (which helped trigger today's activity). This boundary should become oriented more north to south (near I-55) late tonight and into tomorrow and the question mark of whether or not much late night into early Saturday convection will occur provides more than wanted uncertainty for first half of the weekend. Initial thinking was that the current upper pattern (susceptible to somewhat chaotic thunderstorm clusters) would be breaking down after today but subtle hints of energy aloft trying to cut-off just to our south could possibly extend the unsettled window through Saturday. For now we are going with 30 PoPs tomorrow along and east of the I-55 corridor and will watch closely for trends in observations and near-term high resolution forecast models. As for impacts, it is certainly not out of the question a few strong storms could be in the cards for tomorrow (especially in the mentioned areas) but there is far too much uncertainty, and a general expected lessening of instability, to considering advertising a severe risk in the HWO/graphics at this time. Otherwise, expect highs generally ranging from 90 to 93 with plenty of humidity to occasional peak heat index values up to the century mark in spots. /BB/ Saturday night through Thursday night: On Sunday the mid-level ridge will continue to strengthen over the region. With plenty of moisture and decent lapse rates, expect there to be at least some isolated to scattered convection on the periphery of the ridge in the east Sunday afternoon. Once again a strong storm or two looks possible. On Monday into Tuesday, an upper trough will drag a cold front south across the area. The models are not overly robust with the convection with this system, as the models are struggling with the potential for a tropical system in the golf. The models want to turn the flow around to the North in advance of this potential low and cut off the flow of moisture to the area. High pressure and much drier air will build in for Tuesday and Wednesday with highs in the upper 80s Tuesday and in the low 90s by Wednesday. By Thursday the Global models diverge with the latest run of the ECMWF trying to bring some remnant tropical moisture northward over the area, while the GFS keeps the moisture to the south. Will lean towards the Drier GFS solution and keep the area dry on Thursday and Thursday night./15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 70 91 74 91 / 71 26 14 13 Meridian 70 90 74 91 / 80 28 17 24 Vicksburg 74 92 74 91 / 52 23 12 9 Hattiesburg 71 90 72 91 / 48 26 16 27 Natchez 73 90 73 90 / 30 21 11 16 Greenville 74 91 75 91 / 80 20 10 10 Greenwood 71 91 75 90 / 80 23 12 12 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Jun 16, 3:12 PM CDT, 5 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 312 PM CDT Fri Jun 16 2017 ARZ074-075-LAZ007>009-MSZ018-019-025>046-172015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- 312 PM CDT Fri Jun 16 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through the remainder of this afternoon Severe thunderstorms will be possible through the rest of the afternoon north of the Interstate Twenty corridor. The main risk with any severe storms will be damaging winds, although hail up to the size of quarters cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. LAZ015-016-023>026-MSZ047>066-072>074-172015- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 312 PM CDT Fri Jun 16 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon into this evening. Severe thunderstorms will be possible through evening along and north of the Interstate Twenty corridor. The main risk with any severe storms will be damaging winds, although hail up to the size of quarters cannot be ruled out. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 16, 8:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG CLINTON 32.34N 90.33W
06/16/2017 HINDS MS AMATEUR RADIO
TREES DOWN.
&&
BPLocal storm report, Jun 16, 8:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM TSTM WND DMG 2 NNW COLLINSVILLE 32.52N 88.86W
06/16/2017 LAUDERDALE MS PUBLIC
TREE DOWN ON WILDCAT RD.
&&Local storm report, Jun 16, 8:49 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG BRANDON 32.28N 90.00W
06/16/2017 RANKIN MS FIRE DEPT/RESCUE
TREES DOWN.
&&
BPLocal storm report, Jun 16, 8:54 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
854 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG YAZOO CITY 32.86N 90.41W
06/16/2017 YAZOO MS EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS YAZOO COUNTY.
&&
BPLocal storm report, Jun 16, 9:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM TSTM WND DMG 6 SSW TAYLORSVILLE 31.74N 89.46W
06/16/2017 COVINGTON MS EMERGENCY MNGR
TREE REPORTED ON A HOME, PEOPLE TRAPPED
INSIDE.
&&Local storm report, Jun 16, 9:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
902 PM CDT FRI JUN 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND DMG 6 S TAYLORSVILLE 31.74N 89.45W
06/16/2017 COVINGTON MS EMERGENCY MNGR
MULTIPLE TREES DOWN NEAR HWY 532.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Yazoo | 63 min |
| Jun 16, 7:35 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Warren, Yazoo | 55 min |
| Jun 16, 7:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 57 min |
| Jun 16, 7:53 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Warren | 67 min |
| Jun 16, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Simpson, Smith | 61 min |
| Jun 16, 8:24 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 66 min |
| Jun 16, 8:51 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 54 min |
| Jun 16, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 52 min |
| Jun 16, 9:00 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Jun 16, 9:12 PM CDT | Flash Flood Warning | JAN | Jones | 3 hr |
| Jun 16, 9:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 77 min |
| Jun 16, 9:47 PM CDT | Special Weather Statement | JAN | Franklin | 28 min |
| Jun 16, 9:59 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Jun 17, 12:19 AM CDT | Special Weather Statement | JAN | Holmes, Humphreys | 56 min |
| Jun 17, 12:23 AM CDT | Special Weather Statement | JAN | Madison, Rankin, Yazoo | 67 min |
| Jun 17, 1:29 AM CDT | Special Weather Statement | JAN | Jones | 46 min |
| Jun 17, 1:43 AM CDT | Special Weather Statement | JAN | Humphreys | 62 min |
| Jun 17, 3:24 AM CDT | Special Weather Statement | JAN | Sunflower | 66 min |
| Jun 17, 4:57 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 27 min |
| Jun 17, 7:46 AM CDT | River Flood Warning | JAN | Attala, Holmes | 3 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.